Starlikeness of bessel functions and their derivatives

Árpád Baricz, Murat Çaʇglar, Erhan Deniz

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper necessary and sufficient conditions are obtained for the starlikeness of Bessel functions of the first kind and their derivatives of the second and third order by using a result of Shah and Trimble about transcendental entire functions with univalent derivatives and Mittag-Leffler expansions for the derivatives of Bessel functions of the first kind, as well as some results on the zeros of these functions.

Original languageEnglish
Pages (from-to)439-449
Number of pages11
JournalMathematical Inequalities and Applications
Volume19
Issue number2
DOIs
Publication statusPublished - Apr 2016

Keywords

  • Bessel functions of the first kind
  • Close-to-convex functions
  • Derivatives of Bessel functions
  • Infinite product
  • Starlike functions
  • Transcendental entire functions
  • Zeros of Bessel functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Starlikeness of bessel functions and their derivatives'. Together they form a unique fingerprint.

  • Cite this